# SDR SWAA2020112429424

- Difficulty date: November 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / RH A/C BAY AT BS 663; UPPER HORIZONTAL ANGLE COMMON TO THE LOWER SIDE OF CENTER FUEL TANK; AT RBL 10. CUTOUT DAMAGED ANGLE. FABRICATED NEW REPAIR PARTS; INSTALLED REPAIR ANGLES; AND CAP SEALED; AND FILLET SEALED IAW SRM 57-10-10-2R-5 REPAIR 5. LEAK CHECKED REPAIR IAW AMM 28-11-00-790-801. LEAK CHECK GOOD.
